advertisement
Question
Posted by: Lynn | 2010/05/19

Trying to get pregnant

Dear Dr
I suffer from chronic vaginal yeast infections, I have had tests to exclude any other type of infection. My GP says this is a common problem for women. My yeast infections flair up most often after I have had sex with my husband which my GP also says is normal as semen is alkaline and the vagina Ph is acidic thus causing an imbalance. I normally get prescribed vaginal creams, sporanox and continue to use a Betadine Douche esp after having sex. My question is will this affect my getting pregnant at all? I have also been on the Depo inj for about 10yrs which my GP also said can affect the dryness in my vagina also contributing to yeast infections. Is this possible? She has suggested I come off the injection and go on the pill for at least 3months-to regulate my cycle as i have amennorhea and I would like to get pregnant in Dec.Which pill would you recommend?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yeast infections will not affect your getting pregnant. Contraception can contribute to recyrrent yeast infections. A Pill like Femodene would be a good option.Remember that it can take up to a year for Depo to wear out of your system.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: gynaedoc | 2010/05/23

Yeast infections will not affect your getting pregnant. Contraception can contribute to recyrrent yeast infections. A Pill like Femodene would be a good option.Remember that it can take up to a year for Depo to wear out of your system.

Best wishes

Reply to gynaedoc
Posted by: lizzy | 2010/05/20

I used Femodene and my periods were reuglated

Reply to lizzy
Posted by: Lynn | 2010/05/20

Hi There, yes, we have had routine medicals with no indication of Diabetes.

Reply to Lynn
Posted by: K | 2010/05/19

Hi. has your hubby or yourself been tested for diabetes? This could be the cause of your recurrent infections, like myself.

Reply to K

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement